MathSciNet Relay Station
MathSciNet bibliographic data
MR2719551 46B40 (40A05 40G05)
Sonmez, Ayse; Cakalli, Huseyin Cone normed spaces and weighted means. Math. Comput. Modelling 52 (2010), no. 9-10, 1660–1666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement